# SDR SWIA201541241

- Difficulty date: May 10, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 9,204 hours, 7,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SEAL RETAINER IS BENT AT THE LOWER FWD AND AFT CORNERS.  REPAIRED DAMAGE IAW REO.
